Had my first seizure 2 weeks ago. All medical work up has been negative (CT; MRI; EEG; Echo; Labs). Have been on Keppra 500mg twice a day and have noticed frequent burping and flatulence.
I took Keppra briefly (not for epilepsy, but to prevent migraines), and I also notices increased flatulence and gas/bloating in general. So yes, Keppra can cause these side-effects.
There are many many drugs out there to prevent seizures - perhaps Keppra isn't the right one for you. I'd seek the advice of your neurologist ASAP if these symptoms are bothering you, and ask if you could try another anti-epileptic medication.
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2011 • 2 answers
Posted 20 Feb 2013 • 2 answers
Posted 1 Oct 2013 • 1 answer
Posted 19 May 2015 • 1 answer
Posted 8 Jun 2016 • 0 answers